# SDR CA110225013

- Difficulty date: February 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: FE280004
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PILOTS REPORTED AT TAKEOFF ROLL, POWER LEVERS ADVANCED TO THE DETENT POSITION, TORQUES 81 PERCENT, AUTOFEATHER DID NOT ARM.  COMMENCED ABORT APPROXIMATELY 70KTS. VACATED VIA THE RAPID EXIT AND RETURNED TO THE BAY.  ATC ADVISED AND PASSENGERS, F/A  ADVISED VIA THE PA INTERROGATED CDS AND FOUND NR 1 PLA HIGH HARD FAULT.  FOUND SUSPECT UNSERVICEABLE MICROSWITCH IN POWER QUADRANT.  POWER QUADRANT REPLACED AND SYSTEM CHECKED SERVICEABLE IAW MM 76-10-01. FAULT CODES IN CDS NR 1, ENGINE CH A + B. NR 2 ENGINE 290, 494 CH A + B.
